# SDR C2XA96IA290

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120RT
- Aircraft serial: 120197
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 12004149002
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING A ROUTINE INSPECTION, FRAME NR 36 FLOOR CROSSBEAM WAS FOUND TO BE CORRODED ON LEFT SIDE OF CABIN.  MAINTENANCE REMOVED AND REPLACED THE DAMAGED CROSSBEAM AND THE AIRCRFT WAS LATER APPROVED FOR RETURN TO SERVICE.  (M)
